# SDR UIEA2018111432598

- Difficulty date: November 13, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 78,113 hours, 10,519 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Message
- Condition: False Activation
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED AN ICE DETECTION ON, ICE DETECTION OFF INTERMITTENTLY DURING FLIGHT.  PERFORMED AN OPS CHECK OF THE ICE DETECTION SYSTEM IAW AMM 30-81-00,  NO MESSAGES INDICATED.
